# SDR USAA2012021700013

- Difficulty date: January 30, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 56,397 hours, 20,611 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torque Box
- Part number: 175N20014
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON VERTICAL STABILIZER LOWER RIGHT TORQUE BOX PANEL AT BS 1766 BETWEEN FSS 165 & FSS 195.  REPLACED VERTICAL STABILIZER LOWER RIGHT TORQUE BOX PANEL AT BS 1766 BETWEEN FSS165 & FSS195 IAW BOEING DRAWING # 175N2001.
